RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 68, Number 1, Pages 3–17 (Mi tmf5126)  

This article is cited in 4 scientific papers (total in 4 papers)

Nonconservation of the fermion number and the limiting density of fermionic matter (two-dimensional gauge model)

V. A. Matveev, V. A. Rubakov, A. N. Tavkhelidze, V. F. Tokarev


Abstract: The two-dimensional axial electrodynamics of fermions and bosons is investigated. It is shown that normal fermionic matter is unstable at densities higher than a critical density. The anomalous state, in its turn, is unstable, and by virtue of the complicated structure of the vacuum it goes over to the normal state with zero (or low) fermion density. Thus, in this model the fermion density cannot, in principle, exceed a certain critical value.

Full text: PDF file (1405 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 68:1, 635–645

Bibliographic databases:

Received: 11.03.1986

Citation: V. A. Matveev, V. A. Rubakov, A. N. Tavkhelidze, V. F. Tokarev, “Nonconservation of the fermion number and the limiting density of fermionic matter (two-dimensional gauge model)”, TMF, 68:1 (1986), 3–17; Theoret. and Math. Phys., 68:1 (1986), 635–645

Citation in format AMSBIB
\Bibitem{MatRubTav86}
\by V.~A.~Matveev, V.~A.~Rubakov, A.~N.~Tavkhelidze, V.~F.~Tokarev
\paper Nonconservation of the fermion number and the limiting density of fermionic matter (two-dimensional gauge model)
\jour TMF
\yr 1986
\vol 68
\issue 1
\pages 3--17
\mathnet{http://mi.mathnet.ru/tmf5126}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 68
\issue 1
\pages 635--645
\crossref{https://doi.org/10.1007/BF01017792}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G092700001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5126
  • http://mi.mathnet.ru/eng/tmf/v68/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Matveev, V. A. Rubakov, A. N. Tavkhelidze, V. F. Tokarev, “Nonconservation of the fermion number in a cold dense fermion medium in $V-A$ gauge theories”, Theoret. and Math. Phys., 69:1 (1986), 3–24  mathnet  crossref
    2. G. V. Lavrelashvili, “Nonconservation of fermion quantum numbers in the case of tunneling transitions in gauge theories”, Theoret. and Math. Phys., 73:2 (1987), 1191–1198  mathnet  crossref  isi
    3. G. G. Petriashvili, “Nonconservation of the fermion number in the decay of a heavy fermion in a two-dimensional gauge model”, Theoret. and Math. Phys., 78:3 (1989), 284–291  mathnet  crossref  isi
    4. G. G. Petriashvili, “Anomalous nonconservation of baryon number in decays of heavy fermions in electroweak theory”, Theoret. and Math. Phys., 90:1 (1992), 13–21  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:239
    Full text:77
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019